# SDR TSAA9555118

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION NOTED AT TOP OF LEFT HORIZONTAL STABILIZER INBOARD END, REAR SPAR.  REPAIRED EPR ECO 1889R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
